this issue
next article in this issue

Preview first page
Document Details :

Title: A Proof-Theoretic Semantics for Parametric Logical Constants
Author(s): FRANCEZ, Nissim
Journal: Logique et Analyse
Volume: 247    Date: 2019   
Pages: 225-244
DOI: 10.2143/LEA.247.0.3287262

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here